# SDR AALA202509151227

- Difficulty date: September 8, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 28,590 hours, 11,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 13WL DISPLAYED DURING SYSTEM TEST. REPLACED BATTERY FOR MERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER AMM 33-51-38.
